On Parameters Estimation in Stochastic Differential Equations with Additive Random Effects
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 3
Abstract
In this paper, we proposed a class of statistical models where random effects are inserted into a Stochastic differential equations (SDEs) model, SDE defined N independent stochastic processes the drift term depending on a random variable. The distribution of the random effect depended on unknown parameters which are to be estimated from the continuous observation of the processes. When the drift term is defined linearly and has Gaussian distribution, we obtained an expression of the exact likelihood and proved the consistency and asymptotic normality of the maximum likelihood estimators.
Authors and Affiliations
walaa salim
Probabilistic Representation of a Normal Generalized Inverse Gaussian Integral: Application to Option Pricing
An analytical probabilistic integral representation for the European call option price in the Hurst-Platen-Rachev subordinated asset price model with generalized inverse Gaussian subordinator is obtained. For the limitin...
Sumudu decomposition method for Solving fractional-order Logistic differential equation
In This paper, we propose a numerical algorithm for solving nonlinear fractional-order Logistic differential equation (FLDE) by using Sumudu decomposition method (SDM). This method is a combination of the Sumudu transfor...
From the expression of prime numbers to Goldbach conjecture
Operation instead of screening method to solve the congruence equation. Discussion on the expression of prime numbers and its applications; Setting up the residual model to solve the problem of related distribution; The...
Nonlinear Fredholm-Volterra Integral Equation and its Numerical Solutions with Quadrature Methods
In this work, the existence and uniqueness of solution of the nonlinear Fredholm-Volterra integral equation (NF-VIE), with continuous kernels, are discussed and proved in the space L2(Ω)—C(0,T). The Fredholm integ...
Approximation of the Quadratic Double Centralizers and Quadratic multipliers on non-Archimedean Banach algebras
In this paper, we establish stability of quadratic double centralizers and quadratic multipliers on non-Archimedean Banach algebras. We also prove the superstability of quadratic double centralizers on non-Archimedean Ba...